# SDR ASOA2014050110446

- Difficulty date: April 8, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,162 hours, 9,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT FS 785.15.  REMOVED SEAT TRACK FROM BS 784 - 847 IAW AMM 53-00-49-000-801-A07.   INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.
